# SDR MASA200600494

- Difficulty date: February 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 3,179 hours, 2,253 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6480 AUS - CAPTAIN REPORTED A PITCH FEEL CAUTION MSG.  PERFORMED S-POST TEST FAULT CLEARED AND NO FUTHER ACTION WAS REQUIRED.
